Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 91, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2010, 6:14 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 6:14 PM MDT (00:14 UTC)
- Expired
- Jun 6, 2010, 6:42 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 93 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 6:05 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.2 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 2921 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS55 KPUB 070014
SVRPUB
COC055-071-101-070115-
/O.NEW.KPUB.SV.W.0091.100607T0014Z-100607T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 715 PM MDT
* AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES EAST OF WALSENBURG...OR 28 MILES NORTH OF TRINIDAD...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TYRONE AND THATCHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3751 10465 3769 10464 3794 10417 3766 10404
3764 10405 3763 10403 3742 10393
TIME...MOT...LOC 0014Z 271DEG 26KT 3758 10452
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
652
WWUS55 KPUB 070030
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
630 PM MDT SUN JUN 6 2010
COC055-071-101-070115-
/O.CON.KPUB.SV.W.0091.000000T0000Z-100607T0115Z/
HUERFANO CO-LAS ANIMAS CO-PUEBLO CO-
630 PM MDT SUN JUN 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PUEBLO...NORTH CENTRAL LAS ANIMAS AND EAST CENTRAL HUERFANO COUNTIES
UNTIL 715 PM MDT...
AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES
NORTHEAST OF AGUILAR...OR 27 MILES NORTH OF TRINIDAD...MOVING EAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
THATCHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT MONDAY
MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3751 10465 3769 10464 3794 10417 3766 10404
3764 10405 3763 10403 3742 10393
TIME...MOT...LOC 0029Z 271DEG 18KT 3756 10445
WIND...HAIL 60MPH 1.00IN
$$563
WWUS55 KPUB 070042
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
642 PM MDT SUN JUN 6 2010
COC055-071-101-070052-
/O.CAN.KPUB.SV.W.0091.000000T0000Z-100607T0115Z/
HUERFANO CO-LAS ANIMAS CO-PUEBLO CO-
642 PM MDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUEBLO...NORTH
CENTRAL LAS ANIMAS AND EAST CENTRAL HUERFANO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED OVER THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT MONDAY
MORNING FOR SOUTHEAST COLORADO.
LAT...LON 3751 10465 3769 10464 3794 10417 3766 10404
3764 10405 3763 10403 3742 10393
TIME...MOT...LOC 0042Z 271DEG 18KT 3756 10437
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:14 PM MDT, 3 hours earlier.
Area forecast discussion, Jun 6, 3:14 PM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT SUN JUN 6 2010 .SHORT TERM... ...SEVERE STORMS POSSIBLE ALONG I-25 THIS EVENING... ...VERY HOT AND DRIER ON MONDAY... AIR MASS OVER MUCH OF THE AREA HAS BECOME VERY UNSTABLE THIS AFTERNOON...ESPECIALLY ALONG AND JUST WEST OF I-25 WHERE LAPS AND SPC ANALYSIS SUGGEST CAPES IN THE 2000-3000 J/KG RANGE. STILL SOME CIN ON THE PLAINS AND LOWER ARKANSAS VALLEY AT 20Z...THOUGH QUICK LOOK OUTSIDE SUGGESTS CAP IS BREAKING ALONG THE EASTERN MOUNTAINS SLOPES AS NUMEROUS TCU HAVE BEGUN TO DEVELOP. FAIRLY STRONG TSRA ALREADY FIRING OVER THE SAN LUIS VALLEY AT 20Z...AND WOULD EXPECT STORMS TO INTENSIFY AS THEY ENCOUNTER MORE UNSTABLE AIR OVER THE EASTERN MOUNTAINS. MAIN LIMITING FACTOR FOR SEVERE STORMS IS RATHER WEAK 0-6KM SHEAR...WITH VALUES ONLY AROUND 30 KNOTS...AS STRONGER UPPER LEVEL WINDS ARE OVER THE NORTHERN HALF OF THE STATE. STILL...GIVEN THE STRONG INSTABILITY...WILL LIKELY SEE AT LEAST A FEW SEVERE STORMS OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR THROUGH THIS EVENING. AXIS OF DEEP INSTABILITY IS FAIRLY NARROW...WHICH WILL LIMIT THE EASTWARD EXTENT OF STRONG CONVECTION THIS EVENING...ESPECIALLY CLOSE TO THE KS BORDER. STORMS SHOULD END TOWARD MIDNIGHT...WITH GRADUAL CLEARING BY MORNING. ON MONDAY...SLIGHT INCREASE IN WESTERLY FLOW ALOFT IS FORECAST TO MIX TO THE SURFACE BY AFTERNOON...SHOVING DEEPER LOW LEVEL MOISTURE EAST TO THE KS BORDER. GFS DROPS DEWPOINTS INTO THE 20S OVER MUCH OF THE AREA BY 00Z...WHILE NAM IS AROUND 10F HIGHER WITH MAINLY 30S. AS A RESULT...NAM DEVELOPS SOME ISOLATED HIGH BASED...MAINLY DRY TSRA OVER THE AREA IN THE AFTERNOON...WHILE THE GFS IS DRY. KEPT SOME VERY LOW POPS OVER THE MOUNTAINS TO ACCOUNT FOR THE NAM SCENARIO...BUT WENT WITH A DRY FORECAST OVER THE WESTERN VALLEYS AND I-25 CORRIDOR. LEFT SOME LOW POPS ALONG THE KS BORDER...WHERE LOW LEVEL MOISTURE IS SLOW TO MIX OUT...ESPECIALLY FAR SOUTHEAST CORNER. WITH THE INCREASE IN DOWNSLOPE FLOW AND WARMING AT 700 MB...SHOULD BE A VERY HOT DAY...ESPECIALLY OVER THE PLAINS...WHERE READINGS IN THE 95-10F RANGE ARE LIKELY OVER THE PLAINS. COMBINATION OF INCREASING WINDS...LOW RH AND HIGH HAINES WILL INCREASE THE FIRE DANGER OVER MUCH OF THE AREA...THOUGH WIND SPEEDS WILL REMAIN JUST BELOW CRITICAL HIGHLIGHT THRESHOLD. --PETERSEN .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) COMPLEX FORECAST ACROSS THE EASTERN PLAINS THROUGH MID WEEK WITH MOISTURE AND BOUNDARIES MOVING ACROSS THE AREA OWNING TO POTENTIAL FOR SEVERE THUNDERSTORMS. MONDAY NIGHT-WEDNESDAY NIGHT... SUBTLE DIFFERENCES IN MODELS LEADS TO BIG DIFFERENCES IN SENSIBLE WX AND HAVE FOLLOWED CLOSER TO THE NAM SOLUTION THROUGH THIS PERIOD WITH ITS BETTER HANDLING OF TERRAIN FEATURES. AT ANY RATE...MODERATE WESTERLY FLOW PERSISTS ACROSS THE REGION WITH AN EMBEDDED SHORT WAVE MOVING ACROSS THE NORTHERN TIER OF STATES MONDAY NIGHT ALLOWING FOR BACKDOOR FRONT TO SLIDE ACROSS THE EASTERN PLAINS LATE MONDAY NIGHT AND TUESDAY MORNING. COLD AIR LAGS WELL BEHIND THE FRONT...HOWEVER WILL SEE LOW LEVEL MOISTURE POOLING BEHIND BOUNDARY WITH A STRAY SHOWER NOT OUT OF THE QUESTION OVERNIGHT. WILL ALSO SEE STRATUS DEVELOPING ACROSS THE PLAINS AS THE LOW ATMOSPHERE SATURATES THROUGH EARLY TUESDAY MORNING. SURFACE HIGH PRESSURE CONTINUES TO BUILD ACROSS THE CENTRAL HIGH PLAINS ALLOWING FOR ENHANCED LOW LEVEL UPSLOPE ALONG WITH AMPLE LOW LEVEL MOISTURE WITH DEW PTS IN THE UPPER 40S TO UPPER 50S TO REMAIN IN PLACE ACROSS THE SE PLAINS TUESDAY AFTERNOON. LATEST NAM INDICATING A MINOR PV LOBE CIRCULATING AROUND UPPER HIGH ACROSS NORTHERN NEW MEXICO HELPING TO INITIATE CONVECTION...HOWEVER WILL LIKELY BE A ENHANCED UPSLOPE AND LATE AFTERNOON HEATING OWNING TO ISOLATED TO SCATTERED SHOWERS DEVELOPING ACROSS THE EASTERN MTS. MODEL SOUNDINGS INDICATING CAPES BETWEEN 1500-2500 J/KG ACROSS THE EASTERN PLAINS ALONG WITH BULK SHEARS OF 30-45 KTS...OWNING TO POTENTIAL FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS...ESPECIALLY ACROSS THE EASTERN MTS AND I-25 CORRIDOR INITIALLY. STORMS EXPECTED TO ROLL OUT ACROSS THE FAR EASTERN PLAINS AND HAVE KEPT ISOLATED POPS THROUGH THE OVERNIGHT. ISOLATED TO SCATTERED STRONG TO SEVERE STORMS EXPECTED ACROSS THE PLAINS ONCE AGAIN WEDNESDAY AFTERNOON AND EVENING AS SOUTHERLY LOW LEVEL RETURN FLOW KEEPS LOW LEVEL MOISTURE IN PLACE WITH STORMS DEVELOPING ACROSS THE EASTERN MTS IN THE AFTERNOON SPREADING ACROSS THE FAR SE PLAINS THROUGH THE OVERNIGHT. NOT MUCH CHANGE IN THE FORECAST OUT WEST WITH MAINLY DRY AND HOT CONDITIONS TO PERSIST THROUGH THE PERIOD. THURSDAY-SUNDAY...THE 06 12Z ECMWF HAS NOW COME INTO BETTER AGREEMENT WITH THE GFS...THOUGH BOTH MODELS CONTINUE TO INDICATE RUN TO RUN DIFFERENCES AND HAVE STARTED TO TREND TO A COOLER AND WETTER FORECAST FOR THE WEEKEND. AT ANY RATE...WARM AND DRY SW FLOW AHEAD OF EASTERN PAC SYSTEM DIGGING ACROSS THE WEST COAST THURSDAY WILL ALLOW FOR ANOTHER HOT DAY WITH HIGHS IN THE 90S TO AROUND 100 EXPECTED ACROSS THE EASTERN PLAINS FOR THURSDAY. MODELS NOW DIG AN UNSEASONABLY STRONG UPPER LOW ACROSS THE DESERT SW ON SATURDAY BEFORE SLOWLY LIFTING THE SYSTEM OUT ACROSS THE ROCKIES LATE SUNDAY AND MONDAY. THIS ALLOWS FOR COOL SFC HIGH PRESSURE TO BUILD ACROSS THE EASTERN PLAINS WITH BETTER CHANCES OF WIDESPREAD PRECIP AS SYSTEM MOVES ACROSS THE STATE. LATEST MODELS INDICATING H7 TEMPS DROPPING TO BETWEEN 0C AND 4C ACROSS THE AREA SATURDAY NIGHT AND SUNDAY MORNING...WITH THE POTENTIAL FOR HIGH ELEVATION SNOW. WILL WAIT AND SEE. -MW && .AVIATION...THREAT OF TSRA AT KCOS AND KPUB IN THE 22Z-03Z TIME FRAME...WITH BEST CHANCE FOR STORMS FROM KPUB SOUTHWARD. A SEVERE STORM WITH LARGE HAIL AND STRONG WINDS IS POSSIBLE AT BOTH SITES. AT KALS...MOST CONVECTION HAS REMAINED NORTH OF THE TERMINAL THIS AFTERNOON...THOUGH GUSTY OUTFLOW WINDS ARE A POSSIBILITY THROUGH 00Z. STORMS OVER MOST OF THE AREA SHOULD END BY 06Z. EXPECT LESS IN THE WAY OF TSRA ON MON...AS WINDS BECOME WESTERLY AND PUSH MOISTURE AWAY FROM THE AREA. COULD STILL SEE ONE OR TWO HIGH BASED STORMS OVER THE MOUNTAINS...WITH ERRATIC AND GUSTY WINDS THE MAIN THREAT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/23
Hazardous weather outlook, Jun 6, 6:03 AM MDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 603 AM MDT SUN JUN 6 2010 COZ058>089-093>099-071215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 603 AM MDT SUN JUN 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE MOUNTAINS...MOVING EASTWARD TO THE ADJACENT PLAINS BY LATE AFTERNOON AND EVENING. A FEW STORMS COULD BECOME SEVERE WITH HAIL UP TO GOLF BALL SIZE...AND WIND GUSTS TO 60 MPH. THE THREAT WILL BE HIGHEST ALONG AND EAST OF INTERSTATE 25 FROM 5 TO 9 PM MDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA MONDAY THROUGH WEDNESDAY...AND MAINLY OVER THE MOUNTAINS ON FRIDAY AND SATURDAY. THE MAIN THREATS WILL BE LIGHTNING AND SMALL HAIL. THERE IS THE POTENTIAL FOR A COUPLE SEVERE STORMS IN COUNTIES NEAR THE KANSAS BORDER...LATE MONDAY AFTERNOON OR EARLY MONDAY EVENING. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE TUESDAY AFTERNOON AND EVENING...FROM THE INTERSTATE 25 CORRIDOR TO THE KANSAS BORDER. IF SEVERE STORMS DEVELOP...THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 1 PM MDT. 44/28
In the hours before
Special weather statement, Jun 6, 4:58 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 458 PM MDT SUN JUN 6 2010 COZ079-086>088-062330- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 458 PM MDT SUN JUN 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO SOUTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTH OF WALSENBURG...OR 33 MILES SOUTH OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 30 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTH CENTRAL LAS ANIMAS COUNTY...EXTREME SOUTH CENTRAL PUEBLO COUNTY AND NORTHEASTERN HUERFANO COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 6, 5:01 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 7 WSW AGUILAR 37.37N 104.77W
06/06/2010 M1.00 INCH LAS ANIMAS CO CO-OP OBSERVER
&&Local storm report, Jun 6, 5:05 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 7 WSW AGUILAR 37.37N 104.77W
06/06/2010 M1.00 INCH LAS ANIMAS CO CO-OP OBSERVER
RESENT FOR CORRECTED TIME OF HAIL EVENT AT 442 PM MDT.
&&Special weather statement, Jun 6, 5:20 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 520 PM MDT SUN JUN 6 2010 COZ084-085-070130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 520 PM MDT SUN JUN 6 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...COLORADO SPRINGS. AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 3 MILES NORTHEAST OF DOWNTOWN COLORADO SPRINGS...4 MILES TO THE NORTHWEST OF PEYTON AND 4 MILES TO THE NORTH OF CALHAN. THESE STRONG THUNDERSTORMS WERE MOVING TO THE EAST AT 30 MPH WHICH WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... EAST CENTRAL COLORADO SPRINGS. FALCON. SCHRIEVER AFB. PEYTON. ELLICOTT. CALHAN. YODER. RAMAH. TRUCKTON. RUSH. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 55 MPH AT TIMES...AND LOCALLY HEAVY RAIN ARE EXPECTED WITH THE STRONGEST STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 6, 5:26 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 ENE WALSENBURG 37.64N 104.74W
06/06/2010 M1.00 INCH HUERFANO CO PUBLIC
DELAYED PUBLIC REPORT OF 1 INCH DIAMETER HAIL.
&&Local storm report, Jun 6, 5:42 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 10 NW LA VETA 37.61N 105.14W
06/06/2010 M1.00 INCH HUERFANO CO PUBLIC
QUARTER SIZE HAIL FROM 510 TO 520 PM. 4 TO 6 INCHES
ACCUMULATION OF HAIL.
&&
LWThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 62 min |
| Jun 6, 8:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 53 min |
| Jun 7, 3:21 PM MDT | Fire Weather Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Lake, Rio Grande and 1 more | 26 hr |
| Jun 7, 5:06 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 54 min |
| Jun 7, 5:24 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 29 min |
| Jun 7, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 26 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.